MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-07
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during therapy, iab catheter was inserted through right femoral artery.The pressure waveform was not sensed in the catheter due to which balloon augmentation failed.Iab did not work inside the patient.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Due to character limit in e1 full event site name: (b)(6).Full initial reporter name: dr.(b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11 corrected field: d4 lot and udi number, d7a, d8 should be empty, d9 additional phone number: (b)(6).The customer reported that during use, the iab catheter was inserted through right femoral artery.The pressure waveform was not sensed in the catheter due to which balloon augmentation failed.Iab did not work inside the patient.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Correctional field: d4 expiry date, h4, h5.
 
Additional Manufacturer Narrative
Updated fields: b4, d9 (device available for eval, return to manufacture date), g3, g6, h2, h3, h6 (type of investigation).Corrected fields: d4 (lot #, exp date, udi #), h4 (manufacture date).The iab was returned with the membrane completely unfolded.No blood was visible on the iab catheter.The technician attempted to insert a laboratory 0.025¿ guide wire through the inner lumen and was able to successfully insert the guide wire.No obstructions were felt.The reported event cannot be confirmed by the evaluation.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.The device meets all product specifications.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 34CC IAB (INDIA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23265100
Report Number2248146-2025-0000607
Device Sequence Number15988915
Product Code DSP
UDI-Device Identifier10607567109695
UDI-Public(01)10607567109695(10)3000372062(17)270402(11)240402
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0479-07
Device Catalogue Number0684-00-0479-07
Device Lot Number3000372062
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer11/27/2025
11/28/2025
01/12/2026
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date11/27/2025
11/28/2025
01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age50 YR
Patient SexMale
Patient Weight61 KG